Excessive Bloating On Linzess

Updated
Kristy Says:

I've been on Linzess for about a week now and the bloating is unbearable. The medication has produced several BM's and I had severe diarrhea the first two days on the medication. The diarrhea has subsided but the bloating continues to get worse. I is painful and it looks like I am 6 months pregnant. My clothes don't fit anymore and I can't find any helpful solutions to the distention. Has anyone had these similar symptoms and do they typically go away?

4 Replies

Earliest Newest Votes
1
Verwon Says:

Hello, Kristy! How are you? I'm sorry about the problem you're having.

Yes, that has been reported by many people and is a known side effect as listed by the FDA. You may also experience weight changes, nausea and dizziness.

Can anyone that's taken in chime in on whether or not it's gone away as your body got used to the medication?

Was this helpful? 0
2
Chelle Says:

Yes was on for two months serious diarrhea everyday bloating and pain had my Dr. Take me off be if it. But really would like a solution to my stomach problem

Was this helpful? 0
3
Renee Says:

I’ve been on linzess for over two years. It works but I have a lot of gas pain. My doctor offered to put me on trulance but I was afraid to try it. I was afraid it would make me feel worse. I’m going to my doctor later this month. Going to discuss this with him again. Maybe I’ll be brave and try something different this time.

Was this helpful? 1
4
TrishFromMich Says:

Re: Renee (# 3) Expand Referenced Message

HI, everyone-----I'm really struggling with Chronic Contipation, have had it as long a I can remember, but didn't really knew that had a name (IBS-C). I had a colonoscopy in April (a benign polyp was removed) and dr. wanted to put me on Linzess. Insurance denied, made me do 90 days of Trulance first. I actually had some success with the Trulance, but wanted to find out if the Linzess was better. Started out on 145 mg (nothng), bumped it up to the 290, and I have been on it for 3 weeks. Still nothing but endless tummy rumbling. What gives?? I've even tried taking it in the morning WITH food, since that is supposed to result in diahrrea. Nope. Nada. Nothng. The only thing that can get things moving for me post-colonoscopy is Dulcolax, which I know is not a long term solution. (Prior to the colonoscopy, I was taking 1 cap of Miralax at bedtime, and it worked really well, til its didn't, and before that I took Senekot every every day.) I know it has taken years to get to this point, and I can't expect to resolve my digestive issues over night, but its been 4 freaking months. And the drug I'm taking which supposedly has diahrrea as a side effect isn't doing it. I've upended my diet (on low FODMAP since May, and only recently brought several food groups back successfully...along with losing 20 pounds...) Any advice?

Was this helpful? 0

More Discussions:

excessive consumption of Almacone

I just need to know if there are any drastic side effects associated with continuous consumption of Almacone? ## Not rea...

1 REPLY
Continued excessive menstruation after discontinuing Eliquis

I had a blood clot from surgery in July. My doc put me on Eliquis for 3 months where I bled excessively and nonstop. Eve...

1 REPLY
Excessive belching on Gabapentin

I have been on Gabapentin for over a year and a half. I belch all the time unless I'm sleeping or talking. Do any of...

2 REPLIES
excessive diarrhea chronic

what can I take to help stop this diarrhea. I have this 3 to 4 times a week. I am really confined to the house as I neve...

1 REPLY
medication for excessive bleeding during period time

My menstrual period lasts for about two weeks, during which i also suffer from headaches and drowsiness. Please advise. ...

2 REPLIES
If Norco contains tylenol can excessive use cause Cirrhosis?

If you use Norco for a few years to manage pain can you develop Cirrhosis of the liver or go into acute liver failure be...

1 REPLY
A Fib with excessive hypertension

Just had an A Fib episode and blood pressure shot up to 187/107. When I have combination of both, I take 1 mg Clonidine ...

4 REPLIES
duloxetine on script says avoid excessive sunlight

I have been prescribed duloxetine and on the box from pharmacist it says avoid excessive sunlight ## Hello, Kathy! How a...

1 REPLY
Excessive body hair while getting testosterone shots

Does everyone who gets the testosterone shots grow more body hair? ## No, it doesn't necessarily happen to everyone,...

1 REPLY
can prolonge use of Ecospirin AV75 cause excessive pigmentat

i have been using Ecospitin AV75 since 2013. i ma type II diabetic with slightly high levels of cholesterol. i am under ...